# SDR LR7A02008

- Difficulty date: January 26, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 32,537 hours, 19,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3391113R
- Part serial: NSN
- Condition: Cracked
- Location: Fs 740
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION NR 0008 ACCOMPLISHMENT FOUND RH RAMP HINGE FITTING CRACKED AT FS 740, RBL 45, WL 142.REPLACED FITTING IAW DWG 339111.  NR 0061.
